# SDR UALA2012082304720

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,533 hours, 12,036 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR BLOWING FROM CEILING.  ACCOMPLISH INSPECTION OR RECHECK REQUIRED.  AIR BLOWING FROM CEILING OVER SEATS 21 DEF :ACP'D AN INTERIM REPAIR PER ECRA #2120-01414, ACP AN INSPECTION EVERY 25HRS PER ECRA PART 2. BY MAX PTT 46543.ACP A PERMANENT REPAIR WITHIN A 100 HRS PER PART 3 BY MAX PTT 46618.  DIFFUSERS ARE 2" IN DIAMETER JUST BELOW MAIN DIST DUCT.  CHECKED AND FOUND SECURE.
